| Model Number |
N/A |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reds3530 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (reds3530) have been reported from the same facility.
Event or Problem Description
It was reported that the ultrasound gel in two midline kits was expired.Product was not used on a patient.On 12/17/2019 - kit was shipped between november 5 - december 10, 2019.This report addresses the second kit.
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint that the ultrasound gel expired before the kit expiration date was confirmed and the cause was determined to be manufacturing related.One photograph was provided for investigation.The photo showed one packet of ultrasound transmission gel.The packet was open.The expiration date printed on the packet was 2019-09.The expiration date of lot reds3530 was 2020-10-31.The manufacturing facility was notified of the complaint.Reynosa evaluation: complaint due to ¿expired ultrasound gel contained in kit¿ was confirmed.According with the photo evaluation performed at reynosa facility and vad field assurance evaluation it was concluded that an expired ultrasound gel was placed in the kit causing mismatch (unit label expiration date vs.Component expiration date).Therefore, the cause of this condition is manufacturing related.A lot history review (lhr) of reds3530 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (reds3530) have been reported from the same facility.
Event or Problem Description
It was reported that the ultrasound gel in two midline kits was expired.Product was not used on a patient.12/17/2019 - kit was shipped between (b)(6) - (b)(6) 2019.This report addresses the second kit.